MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? 32; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8336-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the leads migrated which was confirmed with imaging and experiencing loss of stimulation.The patient underwent a lead replacement procedure and was doing well postoperatively.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-1232, serial number: (b)(6), batch/lot number: 804285, model/catalog description: wavewriter alpha 32 ipg kit, unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Investigation results, media review, device analysis the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review a risk review was conducted and confirmed that the reported events are recognized within the products risk management documentation.These event types have been previously evaluated and are considered within the acceptable benefit-risk profile of the device.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
CoverEdge? 32
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25708333
Report Number3006630150-2026-04595
Device Sequence Number16113305
Product Code LGW
UDI-Device Identifier08714729832669
UDI-Public(01)08714729832669(17)270114(10)7089883
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-8336-50
Device Catalogue NumberSC-8336-50
Device Lot Number7089883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by ManufacturerNot provided
08/24/2026
Initial Report FDA Received Date07/03/2026
Supplement Report FDA Received Date08/20/2026
09/17/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale